MathSciNet Relay Station
MathSciNet bibliographic data
MR2601296 (2011c:90067) 90C25 (65K05)
Lu, Yuan; Pang, Li-Ping; Guo, Fang-Fang; Xia, Zun-Quan A superlinear space decomposition algorithm for constrained nonsmooth convex program. J. Comput. Appl. Math. 234 (2010), no. 1, 224–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement